# SDR USAA2014040700022

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 38,191 hours, 22,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK, AFT CARGO COMPARTMENT FLOOR PANEL 151VG IS SOFT & SPONGY.  FLOOR PANEL LOCATED FWD OF AFT CARGO DOOR BETWEEN FRAME 53 TO FRAME 56, Z-150 & BETWEEN STRINGER 35L TO STRINGER 35R.  REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 151VG IAW AMM 53-42-14-400-001-A.
